Economics at your fingertips  

Bayes minimax estimation of the multivariate normal mean vector under balanced loss function

S. Zinodiny, Sedigheh Rezaei and S. Nadarajah

Statistics & Probability Letters, 2014, vol. 93, issue C, 96-101

Abstract: We investigate the problem of simultaneous estimation of multivariate normal mean vector using Zellner (1994)’s balance loss function when common variance σ2 is unknown. We first find a class of minimax estimators for this problem which extends a class given by Chung et al. (1999). This result is then used to obtain a large class of Bayes minimax estimators for mean vector.

Keywords: Balanced loss function; Bayes estimation; Minimax estimation; Multivariate normal mean; Unknown variance (search for similar items in EconPapers)
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3) Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01

DOI: 10.1016/j.spl.2014.06.022

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Page updated 2022-07-10
Handle: RePEc:eee:stapro:v:93:y:2014:i:c:p:96-101